Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2276–2295 (Mi zvmmf738)  

This article is cited in 42 scientific papers (total in 42 papers)

Mathematical modeling of regular contours of gene networks

G. V. Demidenkoa, N. A. Kolchanovb, V. A. Likhoshvaic, Yu. G. Matushkinb, S. I. Fadeeva

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Institute of cytology and genetics Siberian Branch of the Russian Academy of Sciences
c Ugra Research Institute of Information Technologies

Full text: PDF file (3411 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2166–2183

Bibliographic databases:
UDC: 519.677.57
MSC: Primary 92B20; Secondary 34K60, 94C15, 05C90, 92D10
Received: 15.12.2003

Citation: G. V. Demidenko, N. A. Kolchanov, V. A. Likhoshvai, Yu. G. Matushkin, S. I. Fadeev, “Mathematical modeling of regular contours of gene networks”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2276–2295; Comput. Math. Math. Phys., 44:12 (2004), 2166–2183

Citation in format AMSBIB
\Bibitem{DemKolLik04}
\by G.~V.~Demidenko, N.~A.~Kolchanov, V.~A.~Likhoshvai, Yu.~G.~Matushkin, S.~I.~Fadeev
\paper Mathematical modeling of regular contours of gene networks
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2276--2295
\mathnet{http://mi.mathnet.ru/zvmmf738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124970}
\zmath{https://zbmath.org/?q=an:1069.92001}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2166--2183


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf738
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, V. A. Likhoshvai, “On differential equations with retarded argument”, Siberian Math. J., 46:3 (2005), 417–430  mathnet  crossref  mathscinet  isi
    2. E. P. Volokitin, S. A. Treskov, “The Andronov–Hopf bifurcation in a model of a hypothetical gene regulatory network”, J. Appl. Industr. Math., 1:1 (2007), 127–136  mathnet  crossref  mathscinet
    3. G. V. Demidenko, V. A. Likhoshvai, T. V. Kotova, Yu. E. Khropova, “On one class of systems of differential equations and on retarded equations”, Siberian Math. J., 47:1 (2006), 45–54  mathnet  crossref  mathscinet  zmath  isi
    4. Fadeev S. I, Shtokalo D.N., Likhoshvai V.A., “Matrix process modeling: Study of a model of synthesis of linear biomolecules with regard to reversibility of processes”, Proceedings of the Fifth International Conference on Bioinformatics of Genome Regulation and Structure, 2006, 121–124  isi
    5. Demidenko G. V, Matveeva I.I., “Asymptotic properties of solutions of differential-difference equations with periodic coefficients in linear terms”, Proceedings of the Fifth International Conference on Bioinformatics of Genome Regulation and Structure, 2006, 43–46  isi
    6. A. V. Mudrov, “O svyazi sistem obyknovennykh differentsialnykh uravnenii i uravnenii s zapazdyvayuschim argumentom”, Vestn. NGU. Ser. matem., mekh., inform., 7:2 (2007), 52–64  mathnet
    7. Matveeva I.I., Popov A.M., “O svoistvakh reshenii odnoi sistemy, voznikayuschei pri modelirovanii mnogostadiinogo sinteza veschestva”, Vestn. Novosibirskogo gos. un-ta. Ser.: Matem., mekh., inform., 9:3 (2009), 86–94  mathscinet  zmath
    8. Demidenko G.V., Likhoshvai V.A., Mudrov A.V., “On the relationship between solutions of delay differential equations and infinite-dimensional systems of differential equations”, Differ. Equ., 45:1 (2009), 33–45  crossref  mathscinet  zmath  isi  elib  elib  scopus
    9. Koborova O.N., Filimonov D.A., Zakharov A.V., Lagunin A.A., Kel A., Kolpakov F., Kondrakhin Yu.V., Sharipov R., Poroikov V.V., “Modelirovanie regulyatornykh setei dlya vyyavleniya protivoopukholevykh mishenei na primere raka molochnoi zhelezy”, Informatsionnyi vestnik VOGiS, 13:1 (2009), 201–207  mathscinet
    10. I. I. Matveeva, A. M. Popov, “O svoistvakh reshenii odnoi sistemy, voznikayuschei pri modelirovanii mnogostadiinogo sinteza veschestva”, Vestn. NGU. Ser. matem., mekh., inform., 9:3 (2009), 86–94  mathnet
    11. G. V. Demidenko, I. A. Mel'nik, “On a method of approximation of solutions to delay differential equations”, Siberian Math. J., 51:3 (2010), 419–434  mathnet  crossref  mathscinet  zmath  isi
    12. Suslov V.V., Ponomarenko M.P., Kolchanov N.A., “Possibility Spaces and Evolution”, Paleontological Journal, 44:12 (2010), 1491–1499  crossref  mathscinet  isi  elib  scopus
    13. A. A. Evdokimov, A. L. Perezhogin, “Discrete dynamical systems of a circulant type with linear functions at vertices of network”, J. Appl. Industr. Math., 6:2 (2012), 160–166  mathnet  crossref  mathscinet  zmath  elib
    14. Demidenko G.V., “O klassakh sistem differentsialnykh uravnenii vysokoi razmernosti i uravneniyakh s zapazdyvayuschim argumentom”, Matematicheskii forum (Itogi nauki. Yug Rossii), 5 (2011), 45–56  elib
    15. I. I. Matveeva, I. A. Mel'nik, “On the properties of solutions to a class of nonlinear systems of differential equations of large dimension”, Siberian Math. J., 53:2 (2012), 248–258  mathnet  crossref  mathscinet  isi
    16. G. V. Demidenko, “Systems of differential equations of higher dimension and delay equations”, Siberian Math. J., 53:6 (2012), 1021–1028  mathnet  crossref  mathscinet  isi  elib  elib
    17. V. A. Likhoshvai, S. I. Fadeev, “On the shift of a regulatory signal in models of matrix synthesis”, J. Appl. Industr. Math., 7:3 (2013), 404–411  mathnet  crossref  mathscinet
    18. A. A. Evdokimov, S. E. Kochemazov, I. V. Otpushennikov, A. A. Semenov, “Analysis of discrete automaton models of gene networks with irregular structure using symbolic algorithms”, J. Appl. Industr. Math., 8:3 (2014), 307–316  mathnet  crossref
    19. Ts. Ch.-D. Batueva, “Diskretnye dinamicheskie sistemy tsirkulyantnogo tipa s porogovymi funktsiyami v vershinakh”, Diskretn. analiz i issled. oper., 21:4 (2014), 25–32  mathnet  mathscinet
    20. A. M. Nazhmidenova, A. L. Perezhogin, “A discrete dynamical system on a double circulant”, J. Appl. Industr. Math., 8:4 (2014), 568–573  mathnet  crossref  mathscinet
    21. I. A. Uvarova, “On a system of nonlinear differential equations of higher dimension”, J. Appl. Industr. Math., 8:4 (2014), 594–603  mathnet  crossref  mathscinet
    22. I. A. Uvarova, “On Properties of Solutions to a System of Ordinary Differential Equations of Higher Dimension”, J. Math. Sci., 211:6 (2015), 902–909  mathnet  crossref
    23. Ts. Ch.-D. Batueva, “Discrete dynamical systems with threshold functions of up to three variables”, J. Appl. Industr. Math., 10:1 (2016), 51–60  mathnet  crossref  crossref  mathscinet  elib
    24. A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii, “Periodic solutions of travelling-wave type in circular gene networks”, Izv. Math., 80:3 (2016), 523–548  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    25. G. V. Demidenko, I. A. Uvarova, “On a class of systems of ordinary differential equations of large dimension”, J. Appl. Industr. Math., 10:2 (2016), 179–191  mathnet  crossref  crossref  mathscinet  elib
    26. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffering in cyclic gene networks”, Theoret. and Math. Phys., 187:3 (2016), 935–951  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    27. Glyzin S.D., Kolesov A.Yu., Rozov N.Kh., “Periodic Two-Cluster Synchronization Modes in Completely Connected Genetic Networks”, Differ. Equ., 52:2 (2016), 157–176  crossref  mathscinet  zmath  isi  elib  scopus
    28. Popik O.V., Petrovskiy E.D., Mishchenko E.L., Lavrik I.N., Ivanisenko V.A., “Mosaic gene network modelling identified new regulatory mechanisms in HCV infection”, Virus Res., 218:SI (2016), 71–78  crossref  isi  scopus
    29. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Existence and Stability of the Relaxation Cycle in a Mathematical Repressilator Model”, Math. Notes, 101:1 (2017), 71–86  mathnet  crossref  crossref  mathscinet  isi  elib
    30. N. B. Ayupova, V. P. Golubyatnikov, M. V. Kazantsev, “On existence of a cycle in one asymmetric model of a molecular repressilator”, Num. Anal. Appl., 10:2 (2017), 101–107  mathnet  crossref  crossref  isi  elib
    31. Petrovskaya O.V., Petrovskiy E.D., Lavrik I.N., Ivanisenko V.A., “A Study of Structural Properties of Gene Network Graphs For Mathematical Modeling of Integrated Mosaic Gene Networks”, J. Bioinform. Comput. Biol., 15:2, SI (2017), 1650045  crossref  isi  scopus
    32. D. A. Bratsun, E. S. Lorgov, A. O. Poluyanov, “Repressilyator s zapazdyvayuschei ekspressiei genov. Chast I. Deterministskoe opisanie”, Kompyuternye issledovaniya i modelirovanie, 10:2 (2018), 241–259  mathnet  crossref
    33. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “An approach to modeling artificial gene networks”, Theoret. and Math. Phys., 194:3 (2018), 471–490  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    34. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Quasi-stable structures in circular gene networks”, Comput. Math. Math. Phys., 58:5 (2018), 659–679  mathnet  crossref  crossref  isi  elib
    35. Golubyatnikov V.P., Kazantsev Maxim Valer'evich, Kirillova N.E., Bukharina Tatyana Anatol'evna, Furman D.P., “Mathematical and Numerical Models of Two Asymmetric Gene Networks”, Sib. Electron. Math. Rep., 15 (2018), 1271–1283  crossref  isi
    36. Glyzin S.D. Kolesov A.Yu. Rozov N.Kh., International Conference on Computer Simulation in Physics and Beyond, Journal of Physics Conference Series, 1163, ed. Shchur L., IOP Publishing Ltd, 2019  crossref  isi
    37. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Novyi podkhod k modelirovaniyu gennykh setei”, Model. i analiz inform. sistem, 26:3 (2019), 365–404  mathnet  crossref
    38. N. V. Prytkov, A. L. Perezhogin, “Gamiltonova svyaznost grafov diagonalnoi reshetki”, Sib. elektron. matem. izv., 16 (2019), 2080–2089  mathnet  crossref
    39. G. V. Demidenko, I. A. Uvarova, Yu. A. Khazova, “On one system of ordinary differential equations of large dimension and a delay equation”, J. Appl. Industr. Math., 13:3 (2019), 447–459  mathnet  crossref  crossref  elib
    40. D. A. Bratsun, M. D. Buzmakov, “Repressilyator s zapazdyvayuschei ekspressiei genov. Chast II. Stokhasticheskoe opisanie”, Kompyuternye issledovaniya i modelirovanie, 13:3 (2021), 587–609  mathnet  crossref
    41. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Ob odnoi matematicheskoi modeli repressilyatora”, Algebra i analiz, 33:5 (2021), 80–124  mathnet
    42. D. A. Ogorelova, F. Zh. Sadyrbaev, “Funktsiya Gompertsa v modeli gennykh regulyatornykh setei”, Materialy mezhdunarodnoi konferentsii po matematicheskomu modelirovaniyu v prikladnykh naukakh “International Conference on Mathematical Modelling in Applied Sciences — ICMMAS'19”. Belgorod, 20–24 avgusta 2019 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 195, VINITI RAN, M., 2021, 88–96  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:542
    Full text:240
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021